# SDR ABXA9701846

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224343
- Condition: Corroded
- Location: Bs 965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME AT STA 965 CORRODED FROM LONGERONS 28L TO 28R.  REPAIRED FRAME IAW DC9 SRM 53-03.
